# SDR SWI2024F01397

- Difficulty date: August 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Nicked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE, UPPER AFT AIRCRAFT SIDE, NICKED,        HN00182891 (C-CHECK RO 12/21/2024) (FILED OPEN)REPLACED PASSENGER DOOR PIANO HINGE(FUSELAGE SIDE) REF DWG SH670-31810 REV. AE, CRJ700 SRM 53-21-23-201-007-A01. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
